Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Parovičenko's Characterization of $\beta \omega - \omega$ Implies CH

Eric K. van Douwen and Jan van Mill
Proceedings of the American Mathematical Society
Vol. 72, No. 3 (Dec., 1978), pp. 539-541
DOI: 10.2307/2042468
Stable URL: http://www.jstor.org/stable/2042468
Page Count: 3

You can always find the topics here!

Topics: Mathematical theorems, Integers, Mathematical problems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Parovičenko's Characterization of $\beta \omega - \omega$ Implies CH
Preview not available

Abstract

Parovičenko characterized $\beta\omega - \omega$ (dually: the field of subsets of $\omega$ modulo the finite sets) under CH. We show that his characterization implies CH.

Page Thumbnails

  • Thumbnail: Page 
539
    539
  • Thumbnail: Page 
540
    540
  • Thumbnail: Page 
541
    541